# SDR SWAA2021081793179

- Difficulty date: June 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR STRAP BS 887 RBL 15 WL 156 HAS CORROSION / CORROSSION FOUND OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM. REMOVED LOCATED DRILLED & INSTALLED NEW ACB FLOOR STRAP PER SRM 51-40-02-0G-0; SRM 51-40-08; DWG 146A7500; DWG 149A8104
